Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
On linear transformations preserving the Polya frequency property
2006 (English)In: Transactions of the American Mathematical Society, ISSN 0002-9947, E-ISSN 1088-6850, Vol. 358, no 8, 3697-3716 p.Article in journal (Refereed) Published
Abstract [en]

We prove that certain linear operators preserve the Polya frequency property and real-rootedness, and apply our results to settle some conjectures and open problems in combinatorics proposed by Bona, Brenti and Reiner-Welker.

Place, publisher, year, edition, pages
2006. Vol. 358, no 8, 3697-3716 p.
Keyword [en]
nonseparable planar maps, hadamard-products, weyl groups, polynomials, permutations, sequences, set
Identifiers
URN: urn:nbn:se:kth:diva-15754ISI: 000238321600021OAI: oai:DiVA.org:kth-15754DiVA: diva2:333796
Note
QC 20100525Available from: 2010-08-05 Created: 2010-08-05 Last updated: 2017-12-12Bibliographically approved

Open Access in DiVA

No full text

Authority records BETA

Bränden, Petter

Search in DiVA

By author/editor
Bränden, Petter
In the same journal
Transactions of the American Mathematical Society

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 31 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf